Inverse problem of reconstructing source term for a class of…
Emerging
2
Citations43
Refs2024
Year
Search Works
Work Details
- DOI 10.1002/mma.10461
- OpenAlex ID W4402174701
- Type Article
- Language EN
- Published 02 Sep 2024
- Volume 48 (3)
- Pages 2784–2801
- Source Mathematical Methods in the Applied Scie…
- Publisher Wiley
- FWCI 1.29
- Countries 1
- Institutions 1
- Added 04 Sep 2024
- Updated 16 Oct 2026
External Links
MENU
0
Inverse problem of reconstructing source term for a class of non‐divergence parabolic equations
Article 2024 EN
This paper explores an inverse problem pertaining to the determination of a source function in non‐divergence parabolic equations, where the solution is known at a discrete set of points. Being different from other ordinary inverse source problems, which are often dependent on only one variable, the unknown coefficient in this paper not only depends on the space variable but also depends on the ti…
2
Citations
43
References
2
Authors
1.29
FWCI
Citations by Year
Last 1 yearsTopics
Keywords
Authors & Affiliations
2 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Xu‐Wei Tie | Lanzhou Jiaotong University (CN) | |
| 2 | Zui‐Cha Deng Corresponding | Lanzhou Jiaotong University (CN) |
Related Works
10Data: OpenAlex